Alert archive / New Mexico / Red Flag Warnings in 2006
Red Flag Warning 46, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 26, 2006, 3:20 PM MDT for 12 counties in New Mexico. It took effect at May 27, 2006, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2006, 3:20 PM MDT (21:20 UTC)
- In effect from
- May 27, 2006, 1:00 PM MDT
- Expired
- May 27, 2006, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 34 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4784 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 262120 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 PM MDT FRI MAY 26 2006 ...RED FLAG WARNING THROUGH 8 PM THIS EVENING FOR PORTIONS OF THE NORTHEAST PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING FROM 1 TO 8 PM SATURDAY AFTERNOON TO EARLY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH SUNDAY AFTERNOON TO EARLY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .THE GUSTY WINDS THIS AFTERNOON WILL BEGIN TO ABATE AROUND SUNSET THUS ENDING CRITICAL CONDITIONS ACROSS PORTIONS OF THE NORTHEAST EARLY THIS EVENING. BREEZY TO WINDY CONDITIONS WILL AFFECT NORTHERN AND CENTRAL NEW MEXICO DURING THE WEEKEND. STRONG WINDS WILL ALSO COMBINE WITH CRITICALLY LOW HUMIDITIES. THUS WATCHES AND WARNING HAVE BEEN ISSUED ACCORDINGLY. THE STRONGEST WINDS ON SATURDAY WILL BE FOUND ALONG THE ARIZONA BORDER AS WELL AS ACROSS THE HIGH PLAINS TO THE LEE OF THE CENTRAL MOUNTAINS. THE WINDS ALOFT WILL CONTINUE TO STRENGTHEN ON SUNDAY WITH GUST POTENTIAL UP TO 40 MPH PRETTY MUCH AREAWIDE. NMZ103-104-270200- /O.UPG.KABQ.FW.A.0038.060527T1900Z-060528T0200Z/ /O.NEW.KABQ.FW.W.0046.060527T1900Z-060528T0200Z/ /O.NEW.KABQ.FW.A.0039.060528T1800Z-060529T0200Z/ /O.CON.KABQ.FW.W.0045.000000T0000Z-060527T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 320 PM MDT FRI MAY 26 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS AND FIRE WEATHER WATCH. $$ NMZ101-105-107-108-270200- /O.UPG.KABQ.FW.A.0038.060527T1900Z-060528T0200Z/ /O.NEW.KABQ.FW.W.0046.060527T1900Z-060528T0200Z/ /O.NEW.KABQ.FW.A.0039.060528T1800Z-060529T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 320 PM MDT FRI MAY 26 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE FIRE WEATHER WATCH FOR SATURDAY IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ102-106-109-270200- /O.NEW.KABQ.FW.W.0046.060527T1900Z-060528T0200Z/ /O.NEW.KABQ.FW.A.0039.060528T1800Z-060529T0200Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 320 PM MDT FRI MAY 26 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ 50
4 follow-up statements
000 WWUS85 KABQ 270202 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 802 PM MDT FRI MAY 26 2006 ...RED FLAG WARNING SATURDAY AFTERNOON TO EARLY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH SUNDAY AFTERNOON TO EARLY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .BREEZY TO WINDY CONDITIONS WILL AFFECT NORTHERN AND CENTRAL NEW MEXICO DURING THE WEEKEND. STRONG WINDS WILL ALSO COMBINE WITH CRITICALLY LOW HUMIDITIES. THUS WATCHES AND WARNING HAVE BEEN ISSUED ACCORDINGLY. THE STRONGEST WINDS ON SATURDAY WILL BE FOUND ALONG THE ARIZONA BORDER AS WELL AS ACROSS THE HIGH PLAINS TO THE LEE OF THE CENTRAL MOUNTAINS. THE WINDS ALOFT WILL CONTINUE TO STRENGTHEN ON SUNDAY WITH GUST POTENTIAL UP TO 40 MPH MOST AREAS. NMZ103-104-271415- /O.EXP.KABQ.FW.W.0045.000000T0000Z-060527T0200Z/ /O.CON.KABQ.FW.W.0046.060527T1900Z-060528T0200Z/ /O.CON.KABQ.FW.A.0039.060528T1800Z-060529T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 802 PM MDT FRI MAY 26 2006 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ101-102-105>109-271415- /O.CON.KABQ.FW.W.0046.060527T1900Z-060528T0200Z/ /O.CON.KABQ.FW.A.0039.060528T1800Z-060529T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 802 PM MDT FRI MAY 26 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$
000 WWUS85 KABQ 271309 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 709 AM MDT SAT MAY 27 2006 ...RED FLAG WARNING SATURDAY AFTERNOON TO EARLY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH SUNDAY AFTERNOON TO EARLY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .BREEZY TO WINDY CONDITIONS WILL AFFECT NORTHERN AND CENTRAL NEW MEXICO DURING THE WEEKEND. STRONG WINDS WILL ALSO COMBINE WITH CRITICALLY LOW HUMIDITIES. THUS WATCHES AND WARNING HAVE BEEN ISSUED ACCORDINGLY. THE STRONGEST WINDS TODAY WILL BE FOUND ALONG THE ARIZONA BORDER AS WELL AS ACROSS THE HIGH PLAINS TO THE LEE OF THE CENTRAL MOUNTAINS. THE WINDS ALOFT WILL CONTINUE TO STRENGTHEN ON SUNDAY WITH GUST POTENTIAL UP TO 40 MPH MOST AREAS. NMZ101>109-272130- /O.CON.KABQ.FW.W.0046.060527T1900Z-060528T0200Z/ /O.CON.KABQ.FW.A.0039.060528T1800Z-060529T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 709 AM MDT SAT MAY 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ 16
000 WWUS85 KABQ 272126 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 326 PM MDT SAT MAY 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT LATE THIS AFTERNOON AND EARLY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM NOON SUNDAY THROUGH 800 PM SUNDAY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .BREEZY TO WINDY CONDITIONS WILL CONTINUE TO AFFECT NORTHERN AND CENTRAL NEW MEXICO LATE THIS AFTERNOON AND EARLY EVENING. STRONG WINDS WILL COMBINE WITH CRITICALLY LOW HUMIDITIES. WINDS AND LOW RELATIVE HUMIDITIES WILL EXCEED CRITICAL THRESHOLDS AGAIN SUNDAY AFTERNOON AND EARLY EVENING. WINDS ARE EXPECTED TO RANGE FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH FOR A GOOD PORTION OF NORTHERN AND CENTRAL NEW MEXICO. NMZ101>109-280200- /O.UPG.KABQ.FW.A.0039.060528T1800Z-060529T0200Z/ /O.NEW.KABQ.FW.W.0047.060528T1800Z-060529T0200Z/ /O.CON.KABQ.FW.W.0046.000000T0000Z-060528T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 326 PM MDT SAT MAY 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT SUNDAY FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ DPORTER/KJ
000 WWUS85 KABQ 280224 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 824 PM MDT SAT MAY 27 2006 ...RED FLAG WARNING IN EFFECT FROM NOON SUNDAY THROUGH 800 PM SUNDAY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND LOW HUMIDITIES... .STRONG WINDS WILL COMBINE WITH CRITICALLY LOW RELATIVE HUMIDITIES AND WILL EXCEED CRITICAL THRESHOLDS SUNDAY AFTERNOON AND EARLY EVENING. WINDS ARE EXPECTED TO RANGE FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH FOR A GOOD PORTION OF NORTHERN AND CENTRAL NEW MEXICO. NMZ101>109-281400- /O.EXP.KABQ.FW.W.0046.000000T0000Z-060528T0200Z/ /O.CON.KABQ.FW.W.0047.060528T1800Z-060529T0200Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 824 PM MDT SAT MAY 27 2006 ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT SUNDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT SUNDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 23
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 26, 3:00 PM MDT, 20 minutes earlier.
Area forecast discussion, May 26, 3:00 PM MDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT FRI MAY 26 2006 ...WINDY AND DRY CONDITIONS EXPECTED DURING THE HOLIDAY WEEKEND... .DISCUSSION... MAIN FORECAST ISSUES THRU THE UPCOMING HOLIDAY WEEKEND INCLUDE FIRE WEATHER HIGHLIGHTS. UPPER LEVEL SW FLOW PERSISTS ACROSS THE LAND OF ENCHANTMENT WITH A FEW DISTURBANCES EMBEDDED WITHIN PATTERN. SADLY ENOUGH...NOT MUCH MOISTURE FOR THESE WAVES TO INTERACT WITH. CU HAS ALREADY DEVELOPED ALONG THE ERN SLOPES OF THE CENTRAL MTS WITHIN AN AREA OF 9.5C/KM 700-500MB LAPSE RATES. ACTIVITY IS VERY HIGH BASED AND COULD PRODUCE A FEW SPRINKLES AND GUSTY WINDS AT BEST. THE BEST REGION FOR THIS ACTIVITY SHOULD OCCUR OVER THE SE PLAINS WHERE DEW POINTS ARE THE HIGHEST...EAST OF THE SFC DRYLINE. PER KFDX RADAR... IT APPEARS THIS BOUNDARY IS LOCATED OVER KCVS WITH CU FIRING WITHIN THE VICINITY. WINDS SHOULD DECOUPLE THIS EVENING WITH SKC EXPECTED. LOW TEMPS WILL BE 5 TO 10 DEGREES ABOVE SEASONAL AVERAGES. THE ONLY SIGNIFICANT CHANGE TO THE MIN-T GRID WAS TO ADJUST FOR A MID-SLOPE INVERSION...GENERALLY BETWEEN 6500-8000 FEET. HAVE RAISED LOW TEMPS FOR THESE FAVORED LOCALES BASED ON RAWS SITES THIS MORNING. RFW SET TO EXPIRE FOR THE NE CORNER OF THE STATE AT 02Z. POOR RH RECOVERIES ARE ANTICIPATED TONIGHT...EXCLUDING THE FAR SE PLAINS WHERE DRYLINE SHOULD RETREAT. SIMILAR PATTERN EXPECTED FOR SAT...HOWEVER UPPER GRADIENT WILL TEND TO TIGHTEN ACROSS THE WRN ZONES AS WEAKENING UPPER LOW INVADES THE PACIFIC NW. EXPECT BREEZY TO WINDY CONDITIONS ACROSS THE NE PLAINS IN ASSOCIATION WITH LEE-SIDE TROUGH AND BREEZY CONDITIONS MIXING TO THE SFC ACROSS THE WRN ZONES. SLIGHT COOLING EXPECTED ALOFT FOR SAT WHICH SHOULD TRANSLATE TO THE SURFACE. ABUNDANT SUNSHINE PROGGED... HOWEVER CONCERNED THAT FOUS MAY BE TOO COOL FOR HIGHS. WILL GO WITH THE WARMER MET NUMBERS FOR MOST LOCALES. WITH STRONG WINDS COUPLED WITH CRASHING RH VALUES BELOW TEN PERCENT...HAVE UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR TOMORROW AFTERNOON INTO THE EARLY EVENING HRS WHICH INCLUDES ALL FIRE WEATHER ZONES. MID-SLOPE LOWS MAY BE LOWER COMPARED TO PREVIOUS NIGHTS AS 700MB TEMPS COOL... BUT COULD BE COUNTERACTED BY INCREASING FLOW ALOFT. APPEARS SUN WILL BE THE WORST FIRE WX DAY WITH RESPECT TO CRITICAL CONDITIONS AS WINDS INCREASE ONCE AGAIN. EXPECT A 55KT 500MB JET TO INVADE THE NW CWFA...ALLOWING FOR WINDY CONDITIONS FOR THE NRN HALF OF NM. HIGH CLOUDS MAY DEVELOP IN ADVANCE OF BAROCLINIC BOUNDARY... MAINLY AFFECTING THE WRN/NRN ZONES. COOLER MAX TEMPS ANTICIPATED ON SUNDAY COMPLIMENTS OF THE COOLING ALOFT WITH CONTINUED HOT READINGS ACROSS THE ERN PLAINS. ALTHOUGH RH VALUES WILL RECOVER SLIGHTLY FOR SUNDAY IN THE WEST DUE TO THE COOLER TEMPS AND SLIGHTLY HIGHER DEW POINTS...VALUES WILL REMAIN BELOW CRITICAL THRESHOLDS. HAVE DECIDED TO HOIST A FIRE WEATHER WATCH FOR ALL FIRE WX ZONES FOR THIS PERIOD. LESS WIND EXPECTED FOR MONDAY...HOWEVER BREEZY TO WINDY CONDITIONS ARE PROGGED FOR AREAS EAST OF THE CENTRAL MTN CHAIN. SFC FRONT WILL SWING THROUGH THE STATE MON/MON NIGHT WITH A REINFORCING BACK DOOR SURGE TUES NIGHT. SFC MOISTURE MAY INCREASE IN THE WAKE OF FRONT... WORKING TOWARD THE CONTINENTAL DIVIDE. GFS SUGGESTS UPR HIGH SHOULD DOMINATE THE STATE MID TO LATE WORK WEEK. DAYTIME HEATING MAY ALLOW FOR INTERACTION WITH AFOREMENTIONED MOISTURE TO PRODUCE ISOLD -SHRA AND/OR STORMS. DPORTER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 52 88 52 79 / 0 0 0 5 GALLUP.......................... 43 81 42 74 / 0 0 0 5 GRANTS.......................... 43 84 43 80 / 0 0 0 5 GLENWOOD........................ 49 87 48 84 / 0 0 0 0 CHAMA........................... 37 75 35 73 / 0 0 0 5 LOS ALAMOS...................... 57 79 51 75 / 0 0 0 0 RED RIVER....................... 38 70 37 67 / 5 0 0 0 TAOS............................ 46 82 44 77 / 0 0 0 0 SANTA FE........................ 50 83 48 80 / 0 0 0 0 SANTA FE AIRPORT................ 49 86 47 82 / 0 0 0 0 ESPANOLA........................ 46 88 44 85 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 59 88 57 86 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 55 89 54 87 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 54 87 54 85 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 56 90 55 87 / 0 0 0 0 SOCORRO......................... 53 88 54 89 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 48 81 48 77 / 0 0 0 0 MORIARTY/ESTANCIA............... 51 83 48 81 / 0 0 0 0 CARRIZOZO....................... 55 87 54 86 / 0 0 0 0 RUIDOSO......................... 51 77 52 77 / 0 0 0 0 RATON........................... 48 88 44 84 / 5 5 5 5 LAS VEGAS....................... 48 83 48 81 / 0 0 0 0 ROY............................. 57 85 54 85 / 5 0 5 5 CLAYTON......................... 59 90 56 90 / 5 5 5 5 SANTA ROSA...................... 57 92 55 89 / 5 0 0 0 TUCUMCARI....................... 62 94 60 94 / 5 5 5 5 FORT SUMNER..................... 61 92 60 92 / 5 5 5 5 CLOVIS.......................... 62 94 59 93 / 5 5 5 5 PORTALES........................ 62 95 59 94 / 5 5 5 5 ROSWELL......................... 63 97 60 96 / 5 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ103-NMZ104. RED FLAG WARNING FROM 1 PM TO 8 PM MDT SATURDAY FOR NMZ101-NMZ102- NMZ103-NMZ104-NMZ105-NMZ106-NMZ107-NMZ108-NMZ109. FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR NMZ101-NMZ102-NMZ103-NMZ104-NMZ105-NMZ106-NMZ107-NMZ108-NMZ109. && 46
Hazardous weather outlook, May 26, 5:28 AM MDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 528 AM MDT FRI MAY 26 2006 NMZ001>021-026-271200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 528 AM MDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT DURING THE AFTERNOON AND EARLY EVENING OVER THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS FOR STRONG WINDS AND LOW HUMIDITIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY BREEZY TO WINDY CONDITIONS WILL DEVELOP AREAWIDE SATURDAY AND SUNDAY. LOW HUMIDITIES WILL COMBINE WITH THE WINDS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF THE AREA ON BOTH DAYS. A FIRE WEATHER WATCH IS IN EFFECT FOR THE ENTIRE AREA...EXCEPT FOR THE NORTH CENTRAL MOUNTAINS AND RIO GRANDE VALLEY...ON SATURDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 3:20 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.